A NOTE ON A SPACE HP,A OF HOLOMORPHIC-FUNCTIONS

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 145
  • Download : 0
Publisher
AUSTRALIAN MATHEMATICS PUBL ASSOC INC
Issue Date
1987-06
Language
ENG
Article Type
Note
Citation

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.35, no.3, pp.471 - 479

ISSN
0004-9727
URI
http://hdl.handle.net/10203/65444
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0